# SDR USAA050002

- Difficulty date: January 7, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- RON- FLOORBEAM, 1 INCH SQUARE CORROSION AT FRAME 16, Y765 AT ATTACH FITTING.  TRIMMED OFF DAMAGE, INSTALLED REPAIR ANGLES AND FILLER IAW EA AND SRM.  (K)
